# SDR EE4Y2025070622639

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, AN EXISTING REPAIR WAS FOUND INSTALLED AS PER PREVIOUS OPERATOR RECORDS UNDER IC2007-190/04024A DTD JUN 20 2007 GUIDELINES, HOWEVER, THE RECORDS DOES NOT SHOWN MATERIAL TRACEABILITY. THE DAMAGE WAS EVALUATED AND FOUND ON GREY ZONE NOT ALLOWED. DUE TO THIS FACT, THE REPAIR WAS REMOVED, DEVELOPED A NEW ONE PROPOSAL REPAIR FOLLOWING ERJ-190 SRM PART II 53-23-01 REPAIR 64P SRM GUIDELINES WITH THE DEVIATIONS ABOVE MENTIONED. THIS SITUATION WAS REPORTED TO EMB FOR REPAIR INSTRUCTIONS AND WAS REPAIRED IAW ETD2025-190-922656 AND DOCUMENTED PER COOPESA EO COO-EO-2025-22531-R00 DTD JUN 13 2025.
